NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"am taking some antibiotics drugs and also Beer,and have suddenly develop pains just below my right side chest level"

    User Avatar
    A 37 years year old male asked:
    2 years ago
    am taking some antibiotics drugs and also Beer,and have suddenly develop pains just below my right side chest level
    Dr. Olalekan O answered:
    2 years ago
    Hi, sorry about that.When did you notice this pain?What are the names of these antibiotics?For how long have you been taking them?Who prescribed them?For how long have you been taking alcohol? What brand?How many bottles (beer) per day on the average? You may be having a problem with your liver as the liver helps in metabolizing drugs. And alcohol can interact with those drugs(induce or inhibit their effects) and also damage the liver directly. First, stop alcohol & see a Doc
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app